# SDR SWAA2023100603955

- Difficulty date: September 24, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-001 FUSELAGE195 AR AFT EDGE CENTER HAS DELAMINATION.<[01] UT IAW B737 NDT PART 4; 51-00-02. NO DEFECTS OUTSIDE OF VISIBLE DAMAGE. TOOL#40084; DUE 01AUG24;[02] EVALUATED PANEL 195AR AND FOUND DELAMINATION ON EDGE BAND. FOUND TO BE REPAIRABLE. IAW B 737-700 SRM 53-30-70-2R-1 PAR 1A& TABLE 202.CLEAN AND PREP. IAW B737-700 SRM 51-70-04-2R-6. PAR 4 A-D. BONDED REPAIR. IAW B737-700 SRM 51-70-04-2R-6 PAR 4 E-G. BMS 8-301 (A186129); BMS 9-3 (A190174). NEED OK TO APPLY DECORATIVE FINISH.;[03] UT IAW B737 NDT PART 4; 51-00-02. NO DEFECTS NOTED. TOOL#40084; DUE 01AUG24.;[04] VERIFIED ITEM 2 OK TO PAINT;[05] APPLIED DECORATIVE FINISH. IAW B737 AMM 51-21-99-300-801. (A197842); (E175034).;[06] REPAIRED AREA OF DELAMINATION ON PANEL 195AR AFT EDGE. IAW B737-700 SRM 53-30-70-2R-1; SRM 51-70-04-2R-6; SRM 51-70-04-2R-0; AMM 51-21-99-300-801.;[07] VERIFIED STEPS 5;6. ALL STEPS. C/W
